Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 201214, 10 pages
Research Article

Formalization of Function Matrix Theory in HOL

1Beijing Key Laboratory of Electronic System Reliability Technology, Capital Normal University, Beijing 100048, China
2Guangxi Key Laboratory of Trusted Software, Guilin University of Electronic Technology, Guilin 541004, China
3College of Information Science and Engineering, Graduate University of Chinese Academy of Sciences, Beijing 100049, China
4College of Information Science and Technology, Beijing University of Chemical Technology, Beijing 100029, China
5School of Mechanical Engineering and Automation, Beijing University of Aeronautics and Astronautics, Beijing 100191, China

Received 12 January 2014; Accepted 22 April 2014; Published 24 July 2014

Academic Editor: Guiming Luo

Copyright © 2014 Zhiping Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiping Shi, Zhenke Liu, Yong Guan, Shiwei Ye, Jie Zhang, and Hongxing Wei, “Formalization of Function Matrix Theory in HOL,” Journal of Applied Mathematics, vol. 2014, Article ID 201214, 10 pages, 2014.